Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The determination of the Chebyshev approximating polynomial for a differentiable function


Authors: F. D. Murnaghan and J. W. Wrench
Journal: Math. Comp. 13 (1959), 185-193
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0105790-8
MathSciNet review: 0105790
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. de la Vallée Poussin, Leçons sur l'Approximation des Fonctions d'une Variable Réelle, Gauthier-Villars, Paris, 1952.
  • [2] F. D. Murnaghan & J. W. Wrbnch, Jr., The Approximation of Differentiable Functions by Polynomials, David Taylor Model Basin Report 1175, April 1958. MR 0121601 (22:12337)
  • [3] Cecil Hastings, Jr., Approximations for Digital Computers, Princeton University Press, Princeton, New Jersey, 1955. MR 0068915 (16:963e)
  • [4] W. Barth, ``Ein iterationsverfahren zur approximation durch polynome,'' Zeitschrift für Angewandte Mathematik und Mechanik, v. 38, 1958, p. 258-260.
  • [5] E. P. Novodvorskii & I. Sh. Pinsker, ``On a process of equalization of maxima'' (in Russian), Uspekhi Matematicheskikh Nauk, v. 6, 1951, p. 174-181. MR 0046400 (13:728a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0105790-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society